# SDR FDEA201704221252

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061700200
- Condition: Delaminated
- Location: Cabin
- Part time: 28,151 hours, 15,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241HK IS DISBONDED. REPAIRED DAMAGE ON MAIN CABIN FLOOR PANEL 241HK IAW A300-600 SRM 53-10-20 PRA 8B FIG 203. THIS IS A MAJOR REPAIR.
